| | Fluid rentention? Swelling? Dizziness?
Hi...I'm new. Acid reflux was a surprise. Started with Protonix, which wiped it right out. A TaiChi friend had been given Protonix as Previcid(sp?) made her ankles swell. Mine were fine.
But I developed:"trigger finger", which then became
swollen. My other fingers are fatter, rings don't go
on. Because I'm OLDER, most folks assume "arthritis".
That may be true for the one finger, I suppose, but
when I go off Protonix, just to see, I drop a few
pounds. Since I gained 5 pounds in two weeks when I started Protonix, I wonder?
I've also had dizziness, which seems to be only involving my left ear! Primary gave me decongestants,
antihistimine. It got better, but returned. So, the
Ear, Nose, Throat guy tried other antihistimines, gave up on that, and is sending me for Vestibular
Rehab. What has this to do with GERD? Don't know that
it does... but one of the things my research on dizziness reveals...fluid rentention is one (of many) possible causes.
My question, is: has anyone experienced fluid rentention besides my friend and I...in what parts of your body? She is now on Nexium...no probs so far...
looking at ingredients, I see Prontonix has "sodium"
of some sort, Nexium has some sort of "magnesium".
Seems like magnesium would be the better choice?